MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 5 FR 60CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 5 FR 60CM; CATHETER, FLOW DIRECTED
Model Number IPN000069
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that staff was unable to advance the wire through the end.As a result, a new catheter was used.No information was able to be obtained regarding the patient.
 
Additional Manufacturer Narrative
Qn# (b)(4).Teleflex received the device for investigation.The reported complaint of "unable to advance wire through the end" is confirmed.During the investigation, the distal opening of the injection lumen was found blocked by epoxy.During functional testing, the guidewire was unable to be advance through the distal tip of the catheter due to the blocked distal opening.The root cause is manufacturing related.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.A non-conformance has been initiated to further investigate the issue.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 5 FR 60CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key10784774
Report Number3010532612-2020-00327
Device Sequence Number19670289
Product Code DYG
UDI-Device Identifier00801902002846
UDI-Public00801902002846
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberIPN000069
Device Catalogue NumberAI-07123
Device Lot Number16F19K0076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1